# SDR HEEA0016026

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 393008047
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TRYING TO CALIBRATE INDICATOR, FOUND TO BE OFF AT ZERO USING EMPTY ADJUSTMENT SCREW TO CALIBRATE AT ZERO, NEEDLE PEGGED TO THE RIGHT OF ZERO AND STAYED.  CHECKED FULL SIDE, NEEDLE WOULD ONLY GO TO 1000 POUNDS.
